# SDR SWIA202158734

- Difficulty date: May 29, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 13,495 hours, 7,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA-FLOOR CROSSBEAM FR 84 HAS CORROSION/ LIGHT SCORE MARK ON UPPER FLANGE 12" OTBD OF RH SEAT TRACK     (C-CHECK RO 6/11/2021)    INSTALLED NEW L ANGLE REPAIR AT FR84 REF ETD 2021-170-017514 SRM53-00-10 REPAIR 03.   REFER TO ATTACHMENTS FOR WORK PERFORMED.
